It seems to me that my 10mg works well until about 4pm. I don't feel like anxious, just have a jittery nervous feeling until my next dose. Wondering if anyone else has had this experience?
BuSpar - Does anyone taking buspirone and get nervous and jittery towards the next dose?
Question posted by steffenie78 on 28 Nov 2020
Last updated on 28 November 2020
Yes, I used to get a similar feeling before my second dose of the day, and that was about 15 years ago. I wouldn’t call it jittery, it was more like I would get tense and I had a hard time focusing, if that makes sense. My doc upped my dosage to 45 mg a day, and once I started taking the 15mg dose every 8 hours, it eventually got better. Now we are all different, and buspirone does take a good 4-6 weeks to build up to the therapeutic dose in your body as well. I hope this helps, hang in there! Good luck to you!
Thank you so much.
buspar, anxiety, buspirone, dosage, nervous
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.